A characterization of 0-minimal ( m , n ) -ideals

Robert Tilidetzke

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 1, page 48-52
  • ISSN: 0011-4642

How to cite

top

Tilidetzke, Robert. "A characterization of 0-minimal $(m, n)$-ideals." Czechoslovak Mathematical Journal 31.1 (1981): 48-52. <http://eudml.org/doc/13237>.

@article{Tilidetzke1981,
author = {Tilidetzke, Robert},
journal = {Czechoslovak Mathematical Journal},
keywords = {m,n-ideal; bi-ideal},
language = {eng},
number = {1},
pages = {48-52},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A characterization of 0-minimal $(m, n)$-ideals},
url = {http://eudml.org/doc/13237},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Tilidetzke, Robert
TI - A characterization of 0-minimal $(m, n)$-ideals
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 1
SP - 48
EP - 52
LA - eng
KW - m,n-ideal; bi-ideal
UR - http://eudml.org/doc/13237
ER -

References

top
  1. Clifford A. H., Preston G. В., The Algebraic theory of semigroups, Math. Surveys of the American Math. Soc. 7 Vol. 1 (Providence, R.I., 1961). (1961) Zbl0111.03403MR0132791
  2. Kapp K. M., On Bi-ideals and Quasi-ideals in Semigroups, Publ. Math. Debrecen, 16 (1969), 179-185. (1969) MR0267018
  3. Krgovic D. N., On (m, n)-regular Semigroups, Publ. Inst. Math. Belgrade 18 (32) (1975), 107-110. (1975) Zbl0307.20041MR0369578
  4. Lajos Sandor, Generalized Ideals in Semigroups, Acta Sci. Math., 22 (1961), 217-222. (1961) MR0136671

NotesEmbed ?

top

You must be logged in to post comments.